# SDR AWXA200300418

- Difficulty date: April 2, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N852238
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK INTERGRANULAR CORROSION WAS FOUND WEB AT STR 27 RT, BS 1340 TO BS 1360.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED LOWER SILL FORWARD WEB AT STR 27 RT, BS 1340 TO BS 1360; FABRICATED A NEW REPLACEMENT WEB, A REPAIR ANGLE AND SHIMS; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-11 PG 1-6 FIG 2.
